# SDR UPS97824575

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1270 -1275.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FOUND LONGERON 35 RT CRACKED FS 1270 TO 1275.5.  REMOVED LONGERON SECTION FROM FS 1260 TO 1350, DRILLED, TREATED, PRIMED AND INSTALLED NEW SECTION OF LONGERON IAW DC8 SRM 53-1-0, 51-1-8, 51-1-21, 51-1-20D.
